Mississippi, 2020

Flash Flooding and Hail in Mississippi, May 24 to 27, 2020

May 24 to 27, 2020 · NWS JAN · 34 events in 20 counties and zones

Afternoon showers and thunderstorms occurred across the region as a warm, moist and unstable airmass was in place. Some of these storms were severe with damaging winds and hail.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$255,000
Crop damage
None recorded
Events
34

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAN wrote it up.

Afternoon showers and thunderstorms occurred across the region as a warm, moist and unstable airmass was in place. Some of these storms were severe with damaging winds and hail.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before the first event at May 24, 2:03 PM CST, 54 minutes earlier.

Area forecast discussion, May 24, 2:03 PM CST, 54 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
303 PM CDT Sun May 24 2020

.DISCUSSION...
Tonight and tomorrow...

A much quieter day has unfolded across the region in terms of
convective activity. It seems as though some drier air as well as a
lack of forcing(such as the outflow from yesterday) has keep
convection mostly at bay. Showers are just now beginning to develop
across portions of the area but overall coverage is far less than
what was the case yesterday. Much more coverage is occurring farther
west into Louisiana and East Texas. Expect this coverage to be
minimal and parameters are not quite as supportive for strong to
severe storms as well. Any storms that develop should diminish with
the loss of daytime heating. Hi-res guidance indicates that as
convection occurs to the west in Texas later this evening, it will
progress east through the evening but should mostly diminish before
it enters our forecast area. Another mostly quiet night is in store
across the region but muggy yet again. Overnight lows will be in the
60s and 70s.

More showers and storms are expected across the area for Memorial
Day. A shortwave trough will linger just to our west and convection
may develop during the day from any outflow that moves into our
forecast area. It will be warm again with highs in the upper 80s and
lower 90s. /28/

Tuesday through next Sunday: A humid and rainy pattern will continue
through most of the week. Downstream of a broad mid/upper trough
from which a mid/upper low will cutoff by midweek, a rather moist
airmass will remain in place across the region through the forecast
period. This will provide for relatively high coverage of showers
and thunderstorms each day, with development primarily driven by the
diurnal instability cycle. Average QPF through the week of 1-3
inches is anticipated, with higher amounts generally in the southern
and western parts of the area. With the rather moist airmass in
place, locally higher amounts will be possible along with the
potential for localized flooding. Guidance suggests somewhat greater
opportunities for this in the Wednesday through Friday time frame,
as higher PW edges into the area. There could also be a few strong
storms during the week. Though mid level lapse rates generally
decrease, deep layer shear may be around 30 kt at times over the
latter half of the week, providing some opportunity for convective
organization. Still, confidence isn't high enough in timing/
specific location to warrant mention in the HWO/graphics at this
juncture. Temperatures through the week will remain seasonable, with
daytime highs modulated to a strong degree by clouds/precip
coverage. /DL/

&&

.AVIATION...
18Z TAF discussion:
VFR conditions are ongoing this afternoon with much less
convective activity occurring. There should still be a few storms
or showers that develop but confidence in affecting a TAF site is
low. MVFR ceilings may occur before daybreak in the Pine Belt but
most other sites should remain VFR through much of the period.
/28/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       67  90  68  85 /  23  38  15  42
Meridian      66  90  66  84 /  20  28  18  38
Vicksburg     69  90  69  85 /  17  42  21  52
Hattiesburg   66  89  67  85 /  19  40  17  43
Natchez       68  87  68  83 /  16  42  18  55
Greenville    70  89  70  84 /  33  43  30  53
Greenwood     68  90  69  85 /  27  46  24  46

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

28/DL
Hazardous weather outlook, May 24, 1:51 PM CST, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
251 PM CDT Sun May 24 2020

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
252000-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
251 PM CDT Sun May 24 2020

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Tonight and Monday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Saturday.

28

&&

...HAZARD LEGEND...

No short term hazards expected.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

In the hours before

Special weather statement, May 24, 2:13 PM CST, 44 minutes before
Special Weather Statement
National Weather Service Jackson MS
313 PM CDT Sun May 24 2020

MSZ073-242045-
Lamar MS-
313 PM CDT Sun May 24 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LAMAR COUNTY UNTIL
345 PM CDT...

At 313 PM CDT, Meteorologists were tracking a strong thunderstorm
near Baxterville, or 15 miles northeast of Sandy Hook, moving
northwest at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern Lamar
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3126 8965 3121 8947 3102 8950 3101 8950
      3101 8955 3100 8955 3100 8965
TIME...MOT...LOC 2013Z 113DEG 14KT 3113 8956

TW
Special weather statement, May 24, 2:34 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Jackson MS
334 PM CDT Sun May 24 2020

MSZ072-073-242115-
Lamar MS-Marion MS-
334 PM CDT Sun May 24 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MARION AND
NORTHWESTERN LAMAR COUNTIES UNTIL 415 PM CDT...

At 334 PM CDT, Meteorologists were tracking a strong thunderstorm 8
miles southeast of Improve, or 12 miles west of West Hattiesburg,
moving northwest at 15 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Sumrall around 400 PM CDT.
  Improve around 405 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3127 8970 3143 8974 3143 8953 3121 8947
TIME...MOT...LOC 2034Z 147DEG 14KT 3127 8957

TW
Special weather statement, May 24, 2:36 PM CST, 21 minutes before
Special Weather Statement
National Weather Service Jackson MS
336 PM CDT Sun May 24 2020

MSZ074-242100-
Forrest MS-
336 PM CDT Sun May 24 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FORREST COUNTY
UNTIL 400 PM CDT...

At 336 PM CDT, Meteorologists were tracking a strong thunderstorm
over Mclaurin, or 12 miles southeast of Hattiesburg, moving northwest
at 10 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Mclaurin around 345 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3119 8933 3128 8915 3100 8915 3100 8914
      3091 8914 3091 8918
TIME...MOT...LOC 2036Z 156DEG 10KT 3116 8918

TW
Special weather statement, May 24, 2:56 PM CST, 1 minute before
Special Weather Statement
National Weather Service Jackson MS
356 PM CDT Sun May 24 2020

MSZ072-242130-
Marion MS-
356 PM CDT Sun May 24 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MARION COUNTY UNTIL 430
PM CDT...

At 356 PM CDT, Meteorologists were tracking a strong thunderstorm
over Columbia, moving northwest at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

This strong thunderstorm will be near...
  Columbia around 400 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3121 8969 3115 8984 3129 8994 3143 8974
TIME...MOT...LOC 2056Z 156DEG 13KT 3124 8979

TW

The radar

The Mobile radar (KMOB), 116 km away, was scanning. The volume nearest the first event began at 20:56 UTC.

Open the radar archive at this moment

Event by event

19 thunderstorm wind, 13 hail, 2 flash flood. Local standard time, as filed.

Thunderstorm Wind, Forrest

When
May 24, 2:57 PM CST
Where
Forrest County, 0.16 mi SSW of (Hbg)hattiesburg Arp
Measured
52 kt (60 mph) measured gust
Reported by
Official NWS Observations
Coordinates
31.268, -89.251

There was a 60mph wind gust measured at Bobby Chain Airport in Hattiesburg.

Hail, Forrest

When
May 24, 3:01 PM CST
Where
Forrest County, 1.19 mi SE of (Hbg)hattiesburg Arp
Measured
1 in hail
Reported by
Public
Coordinates
31.258, -89.235

Quarter size hail fell at the intersection of James Street and Sims Road.

Thunderstorm Wind, Forrest

When
May 24, 3:05 PM CST to 3:16 PM CST
Where
Forrest County, 0.76 mi SSW of Riverside to 1.42 mi SW of Petal
Measured
53 kt (61 mph) estimated gust
Property damage
$35,000
Reported by
Law Enforcement
Coordinates
31.340, -89.335

A severe thunderstorm moved through the Hattiesburg area. It resulted in trees being blown down on 9th Street and 20th Avenue. Another tree was blown down onto a home along North 31st Avenue.

Thunderstorm Wind, Forrest

When
May 24, 3:18 PM CST
Where
Forrest County, 1.31 mi NNE of Mammoth Spgs
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
31.389, -89.345

A tree was blown down in the 600 block of River Road in Hattiesburg.

Hail, Jones

When
May 24, 5:18 PM CST
Where
Jones County, 0.91 mi NE of Sandersville
Measured
1 in hail
Reported by
Public
Coordinates
31.790, -89.020

Dime to quarter size hail fell on the northeast side of Sandersville.

Thunderstorm Wind, Warren

When
May 25, 1:22 PM CST
Where
Warren County, 3.62 mi SE of Beechwood
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
32.290, -90.790

A tree was blown down across power lines along Highway 27.

Thunderstorm Wind, Newton

When
May 25, 3:53 PM CST to 4:10 PM CST
Where
Newton County, 3.62 mi SE of Hickory to 1.88 mi WSW of Blunts
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
32.280, -88.980

As a severe thunderstorm move from southeast to northwest across the east central part of Newton County, it produced wind damage. Trees were blown down in southeast Newton County. There were trees and power lines down and damage to some buildings around Hickory. A tree was blown down near the intersection of Highway 503 and Hurst Road. There were several trees blown down and roof damage to an outbuilding between Hickory and Decatur.

Flash Flood, Lamar

When
May 26, 3:00 PM CST to 6:00 PM CST
Where
Lamar County, 4.5 mi NW of Purvis to 3.1 mi SE of Tatums Camps
Cause
Heavy Rain
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
31.190, -89.480

Water was across one lane of Purvis Oloh Road near the Pine Grove community.

Thunderstorm Wind, Jasper

When
May 26, 5:17 PM CST
Where
Jasper County, 0.69 mi S of Rose Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
32.140, -89.000

A tree was blown down in Rose Hill.

Thunderstorm Wind, Lauderdale

When
May 26, 5:37 PM CST
Where
Lauderdale County, 4.87 mi S of Point
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Law Enforcement
Coordinates
32.250, -88.890

A tree was blown down across a power line.

Thunderstorm Wind, Lauderdale

When
May 26, 6:20 PM CST
Where
Lauderdale County, 0.58 mi E of Meridian
Measured
48 kt (55 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
32.370, -88.710

A tree was blown down in Meridian.

Hail, Forrest

When
May 27, 11:46 AM CST
Where
Forrest County, 0.95 mi N of Carnes
Measured
1.5 in hail
Property damage
$5,000
Reported by
Fire Department/Rescue
Coordinates
30.994, -89.269

Half dollar size hail fell along John Morris Road.

Flash Flood, Forrest

When
May 27, 12:13 PM CST to 12:33 PM CST
Where
Forrest County, 0.78 mi WNW of Hattiesburg to 0.7 mi WNW of Hattiesburg
Cause
Heavy Rain
Property damage
$2,000
Reported by
Department of Highways
Coordinates
31.322, -89.333

Intermittent flooding occurred along Hardy Street between Highway 49 and 38th Avenue.

Thunderstorm Wind, Copiah

When
May 27, 1:28 PM CST to 1:47 PM CST
Where
Copiah County, 2.93 mi W of Crystal Spgs to 2.07 mi N of Gatesville
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
31.980, -90.420

A severe thunderstorm moved across northern Copiah County. It produced a swath of wind damage across portions of the northeast part of the county, including around Crystal Springs. Some of this damage included trees blown down across Tanyard Road, Six Mile Road, and along I-55. Some trees blocked roadways. A tree was blown down on a house on Jessie Street and trees were blown down across the railroad tracks.

Thunderstorm Wind, Hinds

When
May 27, 1:46 PM CST to 1:57 PM CST
Where
Hinds County, 0.95 mi NW of Mancure to 1.57 mi ENE of Rosemary
Measured
55 kt (63 mph) estimated gust
Property damage
$20,000
Reported by
Emergency Manager
Coordinates
32.060, -90.281

A severe thunderstorm brought a swath of damaging winds to the far southeast portion of Hinds County, including a tree that was blown down at the intersection of Knight Road and Georgetown Road in Terry.

Thunderstorm Wind, Rankin

When
May 27, 1:57 PM CST to 3:00 PM CST
Where
Rankin County, 2.74 mi WNW of Whites to 0.9 mi NE of Leesburg
Measured
63 kt (72 mph) measured gust
Property damage
$60,000
Reported by
Emergency Manager
Coordinates
32.093, -90.244

A severe thunderstorm brought a swath of damaging winds across Rankin County. Trees fell onto homes in Florence and in the Cleary Heights subdivision. Trees were blown down across Richland, including on Wilson Drive and Richland Circle. Additional damage occurred as the thunderstorm moved across Brandon and Pearl. A Home Depot sign and stop lights were blown out in Brandon. Trees were blown down on Cypress Creek Road in the Castlewoods subdivision. Trees and power lines were blown down and blocked Baugh Road, Old Brandon Road, La Gail Drive, Forest Ridge Circle, and at Highway 80 and Trickhambridge Road. Part of the roof was ripped off at Gray Daniels Ford dealership. A 72 mph wind gust was measured at the Jackson Medgar Wiley Evers International Airport. A tree was also blown down in Leesburg.

Hail, Rankin

When
May 27, 2:26 PM CST
Where
Rankin County, 1.38 mi S of Rook Hill
Measured
1 in hail
Reported by
Public
Coordinates
32.160, -89.930

Hail, Holmes

When
May 27, 2:27 PM CST
Where
Holmes County, 0.58 mi E of Tchula
Measured
1.5 in hail
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
33.180, -90.220

Hail up to the size of ping pong balls fell at the dispatch office.

Hail, Marion

When
May 27, 3:10 PM CST
Where
Marion County, 3.47 mi N of Columbia Marion Arpt
Measured
1.75 in hail
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
31.350, -89.829

Thunderstorm Wind, Montgomery

When
May 27, 3:10 PM CST
Where
Montgomery County, 1.15 mi E of Duck Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
33.630, -89.700

A tree was blown down along US Highway 51 and blocked both lanes of traffic in Duck Hill.

Hail, Simpson

When
May 27, 3:14 PM CST
Where
Simpson County, 0.69 mi S of Mendenhall
Measured
1 in hail
Reported by
Public
Coordinates
31.940, -89.880

Dime to quarter size hail fell.

Thunderstorm Wind, Scott

When
May 27, 3:20 PM CST
Where
Scott County, 1.53 mi SSE of Independence
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Public
Coordinates
32.260, -89.658

A few trees were blown down off of Springfield Road.

Hail, Leake

When
May 27, 3:36 PM CST
Where
Leake County, 0.69 mi S of Lena
Measured
1 in hail
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
32.590, -89.550

Dime to quarter sized hail fell in Lena and caused damage to the windshield of a vehicle.

Hail, Marion

When
May 27, 3:41 PM CST
Where
Marion County, 1.38 mi S of Morgantown
Measured
1 in hail
Reported by
Public
Coordinates
31.300, -89.930

Hail, Jefferson Davis

When
May 27, 3:42 PM CST
Where
Jefferson Davis County, 0.91 mi NE of Carson
Measured
1.75 in hail
Property damage
$10,000
Reported by
Social Media
Coordinates
31.540, -89.790

Golf ball sized hail fell near Carson.

Thunderstorm Wind, Jefferson Davis

When
May 27, 3:42 PM CST
Where
Jefferson Davis County, 1.94 mi NW of Carson
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Emergency Manager
Coordinates
31.553, -89.819

A tree was blown down along Ross McPhail Road near Carson.

Thunderstorm Wind, Scott

When
May 27, 4:00 PM CST
Where
Scott County, 1.75 mi W of Lake
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Law Enforcement
Coordinates
32.350, -89.360

Trees were blown down on Old Sawmill Road.

Thunderstorm Wind, Newton

When
May 27, 4:10 PM CST
Where
Newton County, 1.88 mi WSW of Prospect
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Law Enforcement
Coordinates
32.540, -89.300

A tree was blown down across Greenfield Road.

Hail, Leake

When
May 27, 4:15 PM CST
Where
Leake County, 1.5 mi NNE of Mc Afee
Measured
1 in hail
Reported by
Public
Coordinates
32.750, -89.490

Thunderstorm Wind, Leake

When
May 27, 4:24 PM CST
Where
Leake County, 0.69 mi N of Rosebud
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
NWS Employee
Coordinates
32.660, -89.380

Power lines were blown down along Gunter Road.

Hail, Lawrence

When
May 27, 4:32 PM CST
Where
Lawrence County, Silver Creek
Measured
1 in hail
Reported by
Social Media
Coordinates
31.600, -90.000

Nickel to quarter size hail fell.

Thunderstorm Wind, Neshoba

When
May 27, 4:35 PM CST to 4:40 PM CST
Where
Neshoba County, 0.55 mi SE of Fairgrounds to Hope
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Law Enforcement
Coordinates
32.714, -89.214

Trees were blown down near the Neshoba County Fairgrounds. Trees and power lines were also blown down around the Hope community.

Hail, Neshoba

When
May 27, 5:06 PM CST
Where
Neshoba County, 0.69 mi N of Burnside
Measured
1 in hail
Reported by
Public
Coordinates
32.860, -89.100

Dime to quarter size hail fell in the Burnside community.

Thunderstorm Wind, Winston

When
May 27, 5:33 PM CST
Where
Winston County, 3.21 mi ESE of Ross
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Social Media
Coordinates
33.030, -88.980

A tree was blown down in southeast Winston County.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2020Every state in 2020This day in weather historyWarnings in Mississippi, May 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 882562, 882561, 882563, 882564, 883766, 883767, 883768, 883769, 883770, 883771, 883772, 883777, 883779, 883797, 883798, 896927, 896983, 896984, 896996, 896997, 896998, 897001, 897008, 897016, 897018, 897019, 897026, 897030, 897034, 897037, 897042, 897059, 897064, 897082.